Does anyone use BuTrans patches for their pain, if you do what side effects if any do you experience. I’ve been on them for a couple of years but I still get the incredibly dry mouth, terrible thirst and flushing of the body for the first couple of days.
I have had to come off of them recently as I developed bad migraines and was being sick. I think it was to do with being constipated. I’ve gone back on to Cody-Dramol, which I can take as and when I need it. I also take Baclofen and Amitriptyline and both these drugs make for a dry mouth and constipation. The dry mouth isn’t too much of a problem for me personally as I have an over active saliva gland. I have to drink lots of fluid to help prevent infections.
Sorry that you are suffering with a dry mouth, sorry cannot offer any advice, perhaps others can.
Thanks Wendy, just wanted to know if others had similar symptoms even after being on them for a while. I’m lucky I don’t get the constipation more than likely all the fruit I eat lol so I’ve not had that problem. Migraines ii also suffer but I suffered these before going on the patches.
I ‘proudly’ wear two 10mg patches but now wear them as four halves. I found that after seven days I’d get withdrawal symptoms as one of them ‘ran out of steam’. This doesn’t happen anymore,but I have found that the best place for them is somewhere between knee and ankle,'cos there is less itchiness from the sticky bits and they don’t have the edges lifting from abrasion caused by clothes.
As for headaches they don’t make one big enough.
Try the Boots dry mouth spray £2-55 and worth every penny.They are 3 for the price of 2 at the moment. Superb stuff that really works and tastes nice aswell.